# SDR AALA202309191968

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 61,856 hours, 26,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR DOES NOT COME OUT OF ARMED POSITION WITHOUT EXCESSIVE FORCE. REATTACHED VELCRO BETWEEN GIRT RETAINER FLAP AND GIRT BAR AREA TO CORRECT Z FOLD ON R1 DOOR PER AMM 25-66-01.
